首页    期刊浏览 2024年07月21日 星期日
登录注册

文章基本信息

  • 标题:Total Domination number of Generalized Petersen Graphs
  • 本地全文:下载
  • 作者:Jianxiang CAO ; Weiguo LIN ; Minyong SHI
  • 期刊名称:Intelligent Information Management
  • 印刷版ISSN:2150-8194
  • 电子版ISSN:2150-8208
  • 出版年度:2009
  • 卷号:1
  • 期号:1
  • 页码:14-17
  • DOI:10.4236/iim.2009.11003
  • 出版社:Scientific Research Publishing
  • 摘要:Generalized Petersen graphs are an important class of commonly used interconnection networks and have been studied . The total domination number of generalized Petersen graphs P(m,2) is obtained in this paper.
  • 关键词:generalized Petersen graphs; total domination set; total domination number; regular graph; domi- nation set; domination number
国家哲学社会科学文献中心版权所有